MathSciNet Relay Station
MathSciNet bibliographic data
MR471040 60F10
Gertner, Jurgen On large deviations from an invariant measure. (Russian) Teor. Verojatnost. i Primenen. 22 (1977), no. 1, 27–42.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement